# SDR QXEA2014120200983

- Difficulty date: November 24, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EDGE BEAM, INNER, PN 85339543-101 HAS CORROSION AND REQUIRES REPLACEMENT.  EDGE BEAM, INNER, PN 85339543-101 NOT AVAILABLE FROM STORES, FABRICATE EDGE BEAM, PN 85339543-101, IAW DWG 85339543, REV A.  FABRICATE EDGE BEAM, PN 85339543-101 IAW DWG 85339543, REV A.  REPAIR MATERIAL ID FOR EDGE BEAM, PN 85339543-101 IS 7075-T6 .040 IAW DWG 85339543, REV A.  REPAIR MATERIAL FOR FABRICATION OF EDGE BEAM, PN 85339543-101 IS 7075-T6 .040 PO T000022118, FABRICATED EDGE BEAM, PN 85339543-101 IAW DWG 85339543, REV A. C/W ET INSP ON FABRICATED PART REF NDTM PT1 51-00-06.  NO DEFECTS NOTED. COMPLIED WITH M-184.
